# SDR 2018FA0000460

- Difficulty date: September 1, 2017
- Submitted: October 30, 2018
- Operation: General aviation
- Aircraft: N285LA
- Make and model: Beech V35B
- Aircraft serial: D9617
- Engine: Cont IO520BA
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: CP2003
- Condition: Failed
- Location: Air Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION AIR FILTER INSTALLED WITH STC APPROVAL.  GASKET FAILING.  GASKET IS MISSING IT CAN COME LOOSE AND BE INGESTED IN TO THE ENGINE.  500 HR TT.
